MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® TIBIAL BLOCK AUGMENT SIZE 4 / 3+ X 10MM N; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® TIBIAL BLOCK AUGMENT SIZE 4 / 3+ X 10MM N; KNEE COMPONENT
Model Number KTAGB410
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to component are loose.All components came out.

Brand Name
ADVANCE® TIBIAL BLOCK AUGMENT SIZE 4 / 3+ X 10MM N
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8922878
Report Number3010536692-2019-01013
Device Sequence Number1903762
Product Code JWH
UDI-Device IdentifierM684KTAGB4101
UDI-PublicM684KTAGB4101
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K973524
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTAGB410
Device Catalogue NumberKTAGB410
Device Lot Number118691772
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/23/2019
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date02/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;